Go to page
 

Bibliographic Metadata

Title
Definitizability of Normal Operators on Krein Spaces and Their Functional Calculus
AuthorKaltenbäck, Michael
Published in
Integral Equations and Operator Theory, 2017, Vol. 87, Issue 4, page 461-490
PublishedSpringer Nature, 2017
LanguageEnglish
Document typeJournal Article
Keywords (EN)Krein space / Definitizable operators / Normal operators / Spectral theorem
ISSN1420-8989
URNurn:nbn:at:at-ubtuw:3-4084 Persistent Identifier (URN)
DOI10.1007/s00020-017-2352-3 
Restriction-Information
 The work is publicly available
Files
Definitizability of Normal Operators on Krein Spaces and Their Functional Calculus [0.69 mb]
Links
Reference
Classification
Abstract (English)

We discuss a new concept of definitizability of a normal operator on Krein spaces. For this new concept we develop a functional calculus (N) which is the proper analogue of dE in the Hilbert space situation.

Stats
The PDF-Document has been downloaded 6 times.
License
CC-BY-License (4.0)Creative Commons Attribution 4.0 International License